MathSciNet Relay Station
MathSciNet bibliographic data
MR1705360 (2000e:30041) 30C80
Hayman, Walter Kurt On a conjecture of Korenblum. Analysis (Munich) 19 (1999), no. 2, 195–205.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement